Akcije

Matematički vesnik
kako citirati ovaj članak
podeli ovaj članak

Metrika

  • citati u SCIndeksu: 0
  • citati u CrossRef-u:0
  • citati u Google Scholaru:[]
  • posete u poslednjih 30 dana:0
  • preuzimanja u poslednjih 30 dana:0

Sadržaj

članak: 1 od 1  
2011, vol. 63, br. 2, str. 79-86
Ø-recurrent trans-Sasakian manifolds
(naslov ne postoji na srpskom)
Department of Mathematics, Central College, Bangalore University, Bangalore, India

e-adresahgnraj@yahoo.com
Ključne reči: trans-Sasakian; Ø-recurrent; conformally flat; η-parallel; η-Einstein; constant curvature
Sažetak
(ne postoji na srpskom)
In this paper we present some results for Ø recurrent trans-Sasakian manifolds. We find conditions for such manifolds to be of constant curvature. Finally we give an example of a 3-dimensional Ø-recurrent trans-Sasakian manifold.
Reference
Blair, D.E., Oubina, J.A. (1990) Conformal and related changes of metric on the product of two almost contact metric manifolds. Publicacions Matem??tiques, 34: 199-207
de U.C., Shaikh, A.A., Biswas, S. (2003) On F-recurrent Sasakian manifolds. Journal of Mathematics, Novi Sad, vol. 33, br. 2, str. 43-48
de U.C., Tripathi, M.M. (2003) Ricci tensor in 3-dimensional trans-Sasakian manifolds. Kyungpook Math. J., 43(2), 247-255
de U.C., Yildiz, A., Yaliniz, A.F. (2009) Locally Á-symmetric normal almost contact metric manifolds of dimension 3. Applied Mathematics Letters, 22(5): 723-727
Marrero, J.C. (1992) The local structure of trans-Sasakian manifolds. Annali di Matematica Pura ed Applicata, 162(1): 77-86
Oubina, J.A. (1985) New classes of almost contact metric structures. Publ. Math. Debrecen, 32, 187-193
Takahashi, T. (1977) Sasakian $\phi $-symmetric spaces. Tohoku Mathematical Journal, 29, 1, 91-113
Tripathi, M.M. (00) Trans-Sasakian manifolds are generalised quasi-Sasakian. Nepali Math. Sci. Rep., 18(2): 11
 

O članku

jezik rada: engleski
vrsta rada: izvorni naučni članak
objavljen u SCIndeksu: 27.04.2011.

Povezani članci

Matematički vesnik (2013)
Some results on trans-Sasakian manifolds
Prasad Rajendra, i dr.

Mathematica Moravica (2008)
Totally umbilical semi-invariant submanifolds of a nearly Sasakian manifold
Khan Khalid Ali, i dr.